m+Medelevator.RU
← Поиск публикаций
Journal of family medicine and primary care · 2026

Severe dysgeusia and weight loss associated with terbinafine use: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Cavendish Jacqueline J, Garan Rebecca M, Gibbs Mary M, Harris Erika M

Аннотация

Terbinafine is a widely used antifungal agent, with dysgeusia recognized as an uncommon and typically self-limited adverse effect. Severe or prolonged taste disturbance is exceedingly rare. We report the case of a 72-year-old woman who developed profound dysgeusia shortly after initiation of oral terbinafine for onychomycosis, manifesting as a persistent metallic taste, marked aversion to sweet foods, anorexia, and progressive unintentional weight loss. Despite early discontinuation of terbinafine, symptoms progressed, leading to electrolyte abnormalities and significant functional decline and prompting an extensive diagnostic evaluation to exclude malignancy and other serious etiologies. Supportive management following drug cessation resulted in gradual but incomplete recovery over several months. This case demonstrates that terbinafine-associated dysgeusia may be severe, prolonged, and clinically consequential in older adults, emphasizing the need for early recognition and prompt discontinuation to mitigate morbidity.